# SDR CA190626011

- Difficulty date: June 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: S92384120000
- Condition: Corroded
- Location: Tcas Antenna
- Part time: 1,210,536 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WE FOUND CORROSION ON THE BOTTOM, TCAS ANTENNA ADAPTER, AT THE SAME TIME WE REALISED THAT THE COUNTERSINK FASTENERS HOLES WERE ON THE WRONG SIDE. NEW ONE WAS ORDERED FROM THE TYPE CERTIFICATE HOLDER AND THE NEW TCAS ANTENNA ADAPTER RECEIVED HAVE THE SAME ISSUE. THE COUNTERSINKS ARE ON THE  CURVED  SIDE OF THE ADAPTER, THE ONE IN CONTACT WITH THE A/C SKIN THEY SHOULD BE ON THE  FLAT  SIDE. PART ARE IN QUARANTINE AND TREAT AS (SUP). WEE ARE IN CONTACT WITH THE TYPE CERTIFICATE OLDER.  NOTE: IPC P/N IS S92384120000, NEW P/N IS S92384127-200. (TC# 20190626011)
